MAUDE Adverse Event Report: TUTOGEN MEDICAL GMBH FORTIVA PROCINE DERMIS; PORCINE DERMIS

TUTOGEN MEDICAL GMBH FORTIVA PROCINE DERMIS; PORCINE DERMIS
Model Number PD2025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); Hernia (2240)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided to date indicated that the xenograft remains implanted and not available for evaluation.Therefore, a comprehensive re-review will be conducted of the "manufaturing" records, sterilization run reports, quality control / assurance reviews and release, and the complaint database for related complaints and trending analysis.Once results are available, a follow up report will be submitted.
 
Event or Problem Description
Rti surgical, inc (rti) received a complaint notification on (b)(4) 2018 indicating that a patient underwent hernia repair with implantation of a fortiva porcine dermis graft (patient enrolled in a (b)(6) clinical study) on (b)(6) 2017.The patient presented to the emergency department on (b)(6) 2018 with left lower quadrant pain and shortness of breath.A ct scan of the abdomen/pelvis showed a ruptured sigmoid diverticulum.Patient was admitted to the hospital with diverticulitis for antibiotic therapy and pain control.She was treated with ertapenem, cipro and flagyl.To date, rti has not received any additional information.

Brand Name
FORTIVA PROCINE DERMIS
Common Device Name
PORCINE DERMIS
Manufacturer (Section D)
TUTOGEN MEDICAL GMBH
industriestr 6
neunkirchen, 91077
GM  91077
MDR Report Key8094910
Report Number3002719998-2017-00015
Device Sequence Number1987496
Product Code FTM
UDI-Device Identifier04041543312065
UDI-Public(01)04041543312065(17)180731(10)MP152001
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K142070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberPD2025
Device Catalogue NumberPD2025
Device Lot NumberMP152001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;